Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalized Maass wave forms


Authors: T. Mühlenbruch and W. Raji
Journal: Proc. Amer. Math. Soc. 141 (2013), 1143-1158
MSC (2010): Primary 11F99
Published electronically: August 21, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We initiate the study of generalized Maass wave forms, those Maass wave forms for which the multiplier system is not necessarily unitary. We then prove some basic theorems inherited from the classical theory of modular forms with a generalization of some examples from the classical theory of Maass forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F99

Retrieve articles in all journals with MSC (2010): 11F99


Additional Information

T. Mühlenbruch
Affiliation: Department of Mathematics and Computer Science, Fern Universität in Hagen, 58084 Hagen, Germany
Email: tobias.muehlenbruch@fernuni-hagen.de

W. Raji
Affiliation: Department of Mathematics, American University of Beirut, Beirut, Lebanon
Email: wr07@aub.edu.lb

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11557-6
PII: S 0002-9939(2012)11557-6
Keywords: Generalized Maass waveforms, generalized modular forms, vector-valued modular forms
Received by editor(s): August 10, 2011
Published electronically: August 21, 2012
Communicated by: Ken Ono
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.